| Model Number |
G3600215 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
08/25/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
G2: country of event - japan.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy.Pre-op diagnosis of patient was cervical spondylotic myelopathy (csm).It was reported that, setscrew was dislodged post-operatively.Patient experienced pain in the cervical spine.Revision surgery was performed and the set screw was re-inserted and the device was secured to c2 (previously fixed at c3/7).During the initial surgery, one rod was cut into two and implanted.There are no defects in the rod itself.There were no further complications reported regarding the event.
Additional Manufacturer Narrative
Product analysis of part # g3600215 ; lot# h5866308 after visual and optical examination and functional testing, it does not appear to be any damage, nor does it indicate any functional issues with the screw.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.